Alert archive / Montana / High Wind Warnings in 2011
High Wind Warning 17, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 27, 2011, 5:04 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 5:04 AM MST (12:04 UTC)
- Expired
- Feb 27, 2011, 2:28 PM MST
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
005 WWUS75 KTFX 271204 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 504 AM MST SUN FEB 27 2011 MTZ009-048-272300- /O.NEW.KTFX.HW.W.0017.110227T1204Z-110301T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 504 AM MST SUN FEB 27 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR THE ROCKY MOUNTAIN FRONT...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. * TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS ALONG THE ROCKY MOUNTAIN FRONT WILL INCREASE FURTHER DURING THE DAY TODAY...AND THEY WILL PERSIST THROUGH MONDAY NIGHT. * WINDS: WESTERLY WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO 70 MPH TODAY ALONG THE ROCKY MOUNTAIN FRONT. * OTHER IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL QUITE DIFFICULT FOR THOSE USING NORTH TO SOUTH ORIENTED HIGHWAYS ALONG THE ROCKY MOUNTAIN FRONT...SUCH AS U.S. HIGHWAY 89. THESE WINDS WILL ALSO ADVERSELY IMPACT THOSE TRAVELING ON U.S. HIGHWAY 2 FROM MARIAS PASS TO BROWNING. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
1 follow-up statement
609 WWUS75 KTFX 272128 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 228 PM MST SUN FEB 27 2011 MTZ009-048-272230- /O.CAN.KTFX.HW.W.0017.000000T0000Z-110301T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 228 PM MST SUN FEB 27 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. STRONG WINDS ARE STILL ANTICIPATED AND THIS INFORMATION HAS BEEN INCORPORATED BY A WINTER STORM WARNING WHICH IS IN EFFECT UNTIL NOON MST TUESDAY. STRONG WEST WINDS AT 35 TO 45 MPH WITH GUSTS TO 70 MPH WILL REDEVELOP TONIGHT AND CONTINUE THROUGH MONDAY AFTERNOON ALONG THE ROCKY MOUNTAIN FRONT. SIGNIFICANT BLOWING AND DRIFTING OF SNOW IS ANTICIPATED TO CONTINUE...ESPECIALLY OVER THE MOUNTAINS WHERE SNOWFALL WILL INTENSIFY TONIGHT. A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA LATE MONDAY AFTERNOON SHIFTING THE WINDS TO THE NORTH WITH WINDS DIMINISHING SOME AFTER THE FRONTAL PASSAGE. $$ MTZ010-012-014-015-046-049-050-052-053-055-280530- /O.NEW.KTFX.HW.A.0011.110228T1200Z-110301T0600Z/ EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- MADISON-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-JEFFERSON- BROADWATER-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...GREAT FALLS... KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES...CONRAD...FAIRFIELD...STANFORD... BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL...TOWNSEND...BATTLE RIDGE PASS...BOZEMAN... BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE 228 PM MST SUN FEB 27 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE MONDAY MORNING THROUGH MONDAY EVENING AS A BAND OF STRONG WINDS ALOFT MOVES THROUGH THE REGION AHEAD OF AN APPROACHING COLD FRONT. STRONGEST WINDS ARE ANTICIPATED TO OCCUR OVER HIGHER ELEVATIONS AND WIND FAVORED LOCATIONS SUCH AS MOUNTAIN PASSES CANYON MOUTHS AND EXPOSED LOCATIONS ON THE PLAINS. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 60 MPH POSSIBLE...ESPECIALLY OVER HIGHER ELEVATIONS...PASSES AND THROUGH CANYONS. * OTHER IMPACTS: IN SOUTHWEST MONTANA...STRONGEST WINDS WILL IMPACT HIGHER ELEVATIONS...PARTICULARLY THE NORRIS HILL TO THREE FORKS AREA AS WELL AS EXPOSED MOUNTAIN LOCATIONS. FARTHER NORTH STRONG WINDS WILL BE MORE WIDESPREAD OVER OPEN AND EXPOSED AREAS. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...BATTLE RIDGE PASS... BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE... STANFORD...CONRAD...BOULDER...BOULDER HILL...ELK PARK PASS... HOMESTAKE PASS...WHITEHALL...TOWNSEND...CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 26, 10:45 PM MST, 6 hours 19 minutes earlier.
Area forecast discussion, Feb 26, 10:45 PM MST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1045 PM MST SAT FEB 26 2011 UPDATED AVIATION SECTION .UPDATE... A FEW CHANGES TO THE CURRENT FORECAST. HAVE EXTENDED THE BLIZZARD WARNING AND THE WINTER WEATHER ADVISORY FOR NORTH CENTRAL MONTANA UNTIL 5 AM SUNDAY MORNING. STRONG WINDS STILL CONTINUE OVER THE ROCKY MOUNTAIN FRONT REGION...WITH NUMEROUS ROADS STILL CLOSED PER THE LATEST MONTANA ROAD REPORTS. WINDS ARE STARTING TO DIMINISH OVER THE PLAINS...BUT A FEW WINDER POCKETS ARE STILL POSSIBLE...SO BLOWING SNOW COULD BE A PROBLEM DURING THE OVERNIGHT HOURS. TEMPERATURES GENERALLY LOOK ON TRACK...WITH JUST A FEW MINOR ADJUSTMENTS. A SUMMARY LSR HAS BEEN SENT WITH TODAYS SNOW/WIND REPORTS. LOOKING AHEAD...WE UPGRADED THE WINTER STORM WATCH TO A WINTER STORM WARNING STARTING AT 5 AM SUNDAY FOR THE ROCKY MOUNTAIN FRONT. SNOW...HEAVY AT TIMES...IS EXPECTED BY SUNDAY AFTERNOON AND THEN CONTINUING INTO TUESDAY. AREAS OF BLOWING SNOW ARE ALSO POSSIBLE...AND WITH STRONG WINDS EXPECTED ONCE AGAIN SUNDAY NIGHT THROUGH MONDAY...BLIZZARD CONDITIONS ARE POSSIBLE...AND THIS IS BEING MONITORED CLOSELY. THE MAIN PROBLEM FOR EARLY NEXT WEEK WILL BE WHEN WILL THE ARCTIC COLD FRONT COME BACK DOWN...AND HOW ARE SOUTH. THE LATEST NAM/GFS MODELS CONTINUE TO DIFFER QUITE A BIT. FOR NOW LEANING MORE TOWARDS THE GFS MODEL...IN WHICH THE COLD AIR SHOULD MOVE BACK INTO NORTH CENTRAL MONTANA ON MONDAY AFTERNOON...ALONG WITH SNOWFALL BECOMING MORE WIDESPREAD OVER THE NORTHERN PLAINS BY MONDAY EVENING. BRUSDA && .AVIATION... UPDATED 0545Z. EXPECT GENERALLY VFR CONDITIONS. SCATTERED SNOW SHOWERS OVER THE ROCKY MOUNTAIN FRONT WILL BECOME WIDESPREAD BY NOON SUNDAY WITH CONSIDERABLE MOUNTAIN OBSCUREMENT. THESE CONDITIONS WILL CONTINUE THROUGH MONDAY EVENING. ALSO OVER THE ROCKY MOUNTAIN FRONT EXPECT MVFR/IFR VISIBILITIES IN BLOWING SNOW TO DIMINISH THE REST OF TONIGHT BUT BECOME WIDESPREAD AGAIN LATE SUNDAY. ALSO EXPECT SCATTERED SNOW SHOWERS FROM TIME TO TIME OVER NORTHCENTRAL MONTANA WITH LOCAL MVFR CEILINGS AND VISIBILITIES POSSIBLE. BLANK && .HYDROLOGY... FOR THE JEFFERSON RIVER... ICE JAM FLOODING ON THE JEFFERSON RIVER CONTINUES NEAR SILVER STAR IN NORTHWEST MADISON COUNTY. FLOODING CONTINUES TO AFFECT THE JEFFERSON ACRES REGION...THUS THE FLOOD WARNING WILL CONTINUE UNTIL THE FLOOD WATERS HAVE RECEDED. ADDITIONALLY...A SECOND ICE JAM HAS DEVELOPED UPSTREAM OF THE FIRST ICE JAM. SHOULD THIS NEW ICE JAM BREAK...IT COULD POSSIBLY CAUSE THE ORIGINAL ICE JAM TO BREAK AS WELL...CREATING A FLASH FLOODING POTENTIAL DOWNSTREAM. THUS A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE JEFFERSON RIVER FROM ABOUT 5 MILES SOUTH OF SILVER STAR...TO WATERLOO. THE WATCH WILL REMAIN IN PLACE UNTIL THE THREAT FOR FLASH FLOODING HAS CEASED. FOR THE MISSOURI RIVER... A NEW ICE JAM HAS DEVELOPED JUST NORTH OF FORT BENTON ON THE MISSOURI RIVER. MINOR FLOODING HAS BEEN REPORTED ON THE NORTH SIDE OF FORT BENTON IN LOW LYING AREAS...THUS A FLOOD WARNING HAS BEEN ISSUED. THE SITUATION WILL BE CLOSELY MONITORED AS ADDITIONAL FLOOD HIGHLIGHTS MAY BE REQUIRED SHOULD THE ICE JAM CONTINUE TO GROW OVER THE NEXT DAY OR SO. && .PREV DISCUSSION... /ISSUED 500 PM MST SAT FEB 26 2011/ TONIGHT THROUGH MONDAY...STRONG WINDS ALOFT WILL GRADUALLY DECREASE TONIGHT AS THE UPPER LEVEL JET SAGS SOUTHWARD AND SHORTWAVE ENERGY EMBEDDED WITHIN WNW FLOW ALOFT MOVES OFF TO THE EAST. AT THE SURFACE...THE LEE-SIDE LOW PRESSURE TROUGH IS BEGINNING TO FILL AND MOVE OFF TO THE EAST ALONG WITH THE UPPER LEVEL ENERGY...AND THIS WILL ALLOW WINDS TO GRADUALLY DECREASE THIS EVENING. STILL EXPECT SEVERAL MORE HRS OF HIGH WINDS AND ASSOCIATED BLIZZARD CONDITIONS ALONG THE ROCKY MTN FRONT AND ADJACENT PLAINS AS FAR EAST AS CUT BANK...WITH GUSTY SW WINDS AND AREAS OF BLOWING SNOW ALSO CONTINUING FARTHER EAST ON THE PLAINS BEFORE MORE SIGNIFICANT IMPROVEMENT AND DECREASES IN WIND SPEEDS OCCUR LATER THIS EVENING. CANNOT RULE OUT A FEW SNOW SHOWERS/FLURRIES...ESPECIALLY OVER THE HIGHER TERRAIN AND OUT OVER EASTERN ZONES...HOWEVER MOISTURE WILL BE VERY LIMITED. OVERNIGHT LOWS WILL BE CLOSE TO OR JUST UNDER SEASONAL AVERAGES ACROSS MOST OF THE AREA...HOWEVER COLDER AIR TRAPPED IN THE HELENA AND GALLATIN VALLEYS WILL LIKELY SUPPORT OVERNIGHT TEMPERATURES IN THE SINGLE DIGITS UNLESS SOME LATE ARRIVING WINDS CAN MIX DOWN INTO THOSE AREAS THIS EVENING. AN INCREASINGLY MOIST WESTERLY FLOW FROM THE PACIFIC WILL KEEP SKIES MOSTLY CLOUDY SUNDAY AND MONDAY WITH PRECIPITATION INCREASING ALONG PORTIONS OF THE CONTINENTAL DIVIDE NORTH OF ROGERS PASS THROUGH THE PERIOD. WHILE INITIALLY LIGHT ON SUNDAY...SNOW WILL INCREASE OVER THESE AREAS SUNDAY NIGHT INTO MONDAY WITH SIGNIFICANT ACCUMULATIONS POSSIBLE OVER THE HIGHER TERRAIN BY LATE MONDAY. MUCH OF THE AREA EAST OF THE ROCKIES WILL SEE GENERALLY DRY CONDITIONS THROUGH AT LEAST MONDAY MORNING. TEMPERATURES CONTINUE TO CLIMB ON SUNDAY WITH MANY LOWER ELEVATION LOCATIONS SEEING HIGHS AROUND FREEZING ON SUNDAY. AN ARCTIC FRONTAL BOUNDARY WILL PUSH BACK SOUTH TO NEAR THE CANADIAN BORDER BY MONDAY MORNING IN RESPONSE TO LOW PRESSURE DEVELOPING OVER THE PACIFIC NW WITH THE FRONT EXPECTED TO PUSH SOUTHWARD INTO NORTH CENTRAL MT MONDAY AFTERNOON. TEMPERATURES WILL FINALLY CLIMB TO NEAR SEASONAL AVERAGES ON MONDAY FOR MOST AREAS AHEAD OF THE FRONTAL BOUNDARY. HOENISCH MONDAY NIGHT THROUGH SATURDAY NIGHT...MODELS CONTINUE TO BE IN FAIRLY GOOD AGREEMENT THROUGH MOST OF THIS PERIOD. AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE WESTERN UNITED STATES WITH AN UPPER LEVEL LOW PRESSURE TROUGH OFF THE BRITISH COLUMBIA COAST WILL KEEP A MOIST ANTICYCLONIC WESTERLY FLOW ALOFT OVER THE TFX CWA THROUGH THE PERIOD. A SERIES OF SHORTWAVE TROUGHS WILL ALSO BE EJECTED FROM THE UPPER LEVEL TROUGH AND MOVE OVER THE AREA THROUGH THE PERIOD. THIS PATTERN WILL GENERALLY KEEP SNOW LIKELY IN THE MOUNTAINS THROUGH THE PERIOD WITH A CHANCE OF PRECIPITATION OVER THE PLAINS. THE FIRST SHORTWAVE WILL BE EXITING THE AREA MONDAY NIGHT INTO TUESDAY. IN THE WAKE OF THIS SHORTWAVE...A CANADIAN COLD FRONT WILL MOVE SOUTH OVER THE PLAINS OF NORTH CENTRAL AND CENTRAL MONTANA...SHIFTING WINDS MORE NORTHERLY AND USHERING ANOTHER ROUND OF COLD AIR. THE RESULTING OVERRUNNING PATTERN WILL BRING A GOOD CHANCE OF SNOW TO THE PLAINS...AS HIGH TEMPERATURES ON TUESDAY FALL ABOUT 20 DEGREES FROM THOSE ON MONDAY. HOWEVER...THE COLD AIR WILL LIKELY REMAIN OUT OF THE SOUTHWEST MONTANA VALLEYS...AS TEMPERATURES THERE REMAIN NEAR NORMAL WITH LESS OF A CHANCE FOR PRECIPITATION. AS THE NEXT SHORTWAVE APPROACHES THE AREA TUESDAY NIGHT THROUGH THURSDAY...THE MOIST FLOW ALOFT WILL SHIFT MORE SOUTHWESTERLY. THE COLD FRONT WILL ALSO RETREAT TO THE NORTHEAST...ALLOWING TEMPERATURES TO AT LEAST APPROACH NORMAL LEVELS OVER THE PLAINS. HOWEVER...WITH THE PASSAGE OF THIS SHORTWAVE THURSDAY NIGHT INTO FRIDAY...THE COLD FRONT WILL SAG SOUTH ONCE AGAIN AND TEMPERATURES OVER THE PLAINS WILL COOL SIGNIFICANTLY. ANOTHER SHORTWAVE WILL APPROACH THE AREA BEGINNING FRIDAY NIGHT...WHICH WILL SET THE AFOREMENTIONED PATTERN OF EVENTS IN MOTION AGAIN. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 14 33 22 40 / 10 10 10 30 CTB 9 28 21 28 / 0 10 10 80 HLN 12 33 18 42 / 10 10 10 20 BZN 9 32 16 38 / 20 10 10 10 WEY 1 19 7 27 / 20 30 40 40 DLN 13 30 17 36 / 0 10 10 10 HVR 13 25 16 28 / 20 20 10 30 LWT 16 30 18 37 / 20 10 10 20 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 5 AM MST SUNDAY BLAINE...CASCADE... CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...JUDITH BASIN... LIBERTY...TOOLE. WINTER STORM WARNING FROM 5 AM SUNDAY TO NOON MST TUESDAY NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. BLIZZARD WARNING UNTIL 5 AM MST SUNDAY EASTERN GLACIER... NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR PORTIONS OF THE JEFFERSON RIVER IN NORTHERN MADISON COUNTY...FROM NORTH OF TWIN BRIDGES TO WATERLOO. FLOOD WARNING UNTIL 10 AM SUNDAY FOR PORTIONS OF THE JEFFERSON RIVER IN NORTHERN MADISON COUNTY...BETWEEN TWIN BRIDGES AND SILVER STAR. FLOOD WARNING UNTIL 630 PM SUNDAY EVENING FOR PORTIONS OF THE MISSOURI RIVER NEAR FORT BENTON. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 26, 8:36 PM MST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 836 PM MST SAT FEB 26 2011 MTZ009-048-280345- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 836 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE BLIZZARD WARNING HAS BEEN EXTENDED TO COVER THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WARNING IS IN EFFECT FOR SUNDAY THROUGH TUESDAY MORNING. AN ARCTIC FRONT WILL MOVE THROUGH THE REGION LATE MONDAY OR MONDAY NIGHT...BRINGING A RETURN TO MUCH COLDER CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010-280345- EASTERN GLACIER- 836 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE BLIZZARD WARNING HAS BEEN EXTENDED TO COVER THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MORE SNOW IS EXPECTED MONDAY AFTERNOON AND THIS SNOW COULD LAST INTO TUESDAY. ANOTHER ARCTIC FRONT IS EXPECTED TO MOVE THROUGH THE AREA MONDAY AFTERNOON OR EVENING. GUSTY NORTHERLY WINDS ASSOCIATED WITH THE FRONT COMBINED WITH THE SNOW MIGHT NECESSITATE THE ISSUING OF MORE WINTER WEATHER HIGHLIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-052>055-280345- BEAVERHEAD-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 836 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ013-280345- CHOUTEAU- 836 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE WINTER WEATHER ADVISORY FOR BLOWING SNOW HAS BEEN EXTENDED TO COVER THE REST OF TONIGHT. THE FLOOD WARNING FOR THE FORT BENTON AREA CONTINUES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FLOOD WARNING FOR THE FORT BENTON AREA WILL CONTINUE AT LEAST INTO EARLY SUNDAY EVENING. THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL LIKELY BRING SNOW TO AREA MONDAY THROUGH TUESDAY WITH ANOTHER ROUND OF COLD TEMPERATURES MONDAY NIGHT THROUGH TUESDAY NIGHT. THIS SITUATION WILL NEED TO BE MONITORED FOR POSSIBLE HIGHLIGHTS FOR WINTER WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ015-280345- MADISON- 836 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE FLASH FLOOD WATCH AND FLOOD WARNING CONTINUE FOR THE JEFFERSON RIVER IN NORTHWEST MADISON COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FLASH FLOOD WATCH WILL CONTINUE AT LEAST THROUGH SUNDAY AFTERNOON. THE FLOOD WARNING WILL CONTINUE AT LEAST THROUGH MOST OF SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011-012-014-044>047-049>051-280345- HILL-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- 836 PM MST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE WINTER WEATHER ADVISORY FOR BLOWING SNOW HAS BEEN EXTENDED TO COVER THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL LIKELY BRING SNOW TO AREA MONDAY THROUGH TUESDAY WITH ANOTHER ROUND OF COLD TEMPERATURES MONDAY NIGHT THROUGH TUESDAY NIGHT. THIS SITUATION WILL NEED TO BE MONITORED FOR POSSIBLE HIGHLIGHTS FOR WINTER WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:52 PM MST | Winter Storm Warning | TFX | 69 hr | |
| Feb 27, 2:28 PM MST | High Wind Watch | TFX | 14 hr |
Nearby
High Wind Warnings in Montana, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.